Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 29, NWS Milwaukee, WI

March 16, 2017

NWS Milwaukee, WI issued this small craft advisory at Mar 16, 2017, 9:40 AM CDT. It took effect at Mar 17, 2017, 4:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2017, 9:40 AM CDT (14:40 UTC)
In effect from
Mar 17, 2017, 4:00 AM CDT
Expired
Mar 17, 2017, 7:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

159 
WHUS73 KMKX 161440
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CDT THU MAR 16 2017

...SOUTHERLY WINDS BUILDING HIGH WAVES EARLY FRIDAY MORNING...

.SOUTHERLY WINDS WILL BECOME GUSTY OVERNIGHT AS LOW PRESSURE
TRACKS INTO ONTARIO CANADA. THE PERSISTENT SOUTH WINDS WILL BUILD
HIGH WAVES NORTH OF PORT WASHINGTON LATE TONIGHT THROUGH MID
FRIDAY.

LMZ643-162245-
/O.NEW.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
940 AM CDT THU MAR 16 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT
FRIDAY. 

* WINDS: SOUTH 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH 
GUSTS TO 25 KNOTS EARLY FRIDAY MORNING

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
5 follow-up statements
769 
WHUS73 KMKX 162018
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT THU MAR 16 2017

...SOUTHERLY WINDS BUILDING HIGH WAVES EARLY FRIDAY MORNING...

.SOUTHERLY WINDS WILL BECOME GUSTY OVERNIGHT AS LOW PRESSURE
TRACKS INTO ONTARIO CANADA. THE PERSISTENT SOUTH WINDS WILL BUILD
HIGH WAVES NORTH OF PORT WASHINGTON LATE TONIGHT THROUGH MID
FRIDAY.

LMZ643-170430-
/O.CON.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
318 PM CDT THU MAR 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
FRIDAY...

* WINDS: SOUTH 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH 
  GUSTS TO 25 KNOTS EARLY FRIDAY MORNING

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY FRIDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
415 
WHUS73 KMKX 170159
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT THU MAR 16 2017

...SOUTHEAST WINDS BUILDING HIGH WAVES LATER TONIGHT INTO 
FRIDAY...

.SOUTHEAST WINDS WILL BECOME GUSTY OVERNIGHT AS LOW PRESSURE 
TRACKS INTO ONTARIO CANADA. GUSTS TO 25 KNOTS ARE EXPECTED LATE
TONIGHT INTO FRIDAY MORNING.  THE PERSISTENT ONSHORE WINDS WILL 
CAUSE HIGH WAVES AS WELL.  

THE WINDS AND WAVES WILL DIMINISH LATER FRIDAY AFTER A WEAK COLD
FRONT CAUSES THE WINDS TO BECOME MORE WESTERLY. 

LMZ644>646-171000-
/O.EXA.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
859 PM CDT THU MAR 16 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT
FRIDAY. 

* WINDS: SOUTHEAST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS LATE TONIGHT AND FRIDAY MORNING 

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY FRIDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-171000-
/O.CON.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
859 PM CDT THU MAR 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT
FRIDAY...

* WINDS: SOUTHEAST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS 
WITH GUSTS TO 25 KNOTS EARLY FRIDAY MORNING 

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET LATE TONIGHT AND
  EARLY FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
640 
WHUS73 KMKX 170822
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CDT FRI MAR 17 2017

...GUSTY SOUTHEAST WINDS TODAY WILL BUILD LARGER WAVES...

.SOUTHEAST WINDS AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE
WILL BUILD LARGE WAVES THROUGH THE AFTERNOON. GUSTS TO NEAR 30 
KNOTS ARE EXPECTED THIS MORNING...DIMINISHING THIS AFTERNOON. 

THE WINDS AND WAVES WILL DIMINISH BY EVENING AFTER A WEAK COLD 
FRONT PASSAGE CAUSES THE WINDS TO BECOME MORE WESTERLY. THOSE
WINDS WILL THEN PICK UP TO SMALL CRAFT ADVISORY LEVELS AFTER
MIDNIGHT TONIGHT AND CONTINUE INTO EARLY SATURDAY AFTERNOON.
ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THOSE
CONDITIONS. 

LMZ644>646-171630-
/O.EXT.KMKX.SC.Y.0029.170317T0900Z-170317T2000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 AM CDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS EARLY THIS MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-171630-
/O.EXT.KMKX.SC.Y.0029.170317T0900Z-170318T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
322 AM CDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO NEAR
  30 KNOTS EARLY THIS MORNING. 

* WAVES: BUILDING TO 4 TO 6 FEET BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
494 
WHUS73 KMKX 171412
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 AM CDT FRI MAR 17 2017

...GUSTY SOUTHEAST WINDS TODAY WILL BUILD LARGER WAVES...

.SOUTHEAST WINDS AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE
WILL BUILD LARGE WAVES THROUGH THE AFTERNOON. GUSTS TO 25 KNOTS 
ARE EXPECTED THIS MORNING...DIMINISHING THIS AFTERNOON.

THE WINDS AND WAVES WILL DIMINISH BY EVENING AFTER A WEAK COLD
FRONT PASSAGE CAUSES THE WINDS TO BECOME MORE WESTERLY. THOSE
WINDS WILL THEN PICK UP TO SMALL CRAFT ADVISORY LEVELS AFTER
MIDNIGHT TONIGHT AND CONTINUE INTO EARLY SATURDAY AFTERNOON.
ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THOSE
CONDITIONS.

LMZ644>646-172000-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-170317T2000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 AM CDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS EARLY THIS MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-172215-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-170318T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
912 AM CDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  MORNING.  

* WAVES: BUILDING TO 4 TO 6 FEET BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
799 
WHUS73 KMKX 172004
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CDT FRI MAR 17 2017

...GUSTY SOUTH WINDS AND HIGHER WAVES LINGER...

.SOUTH WINDS AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE WILL
LINGER UNTIL EARLY THIS EVENING. HIGH WAVES WILL ACCOMPANY THESE 
WINDS. 

THE WINDS AND WAVES WILL DIMINISH BY EVENING AFTER A WEAK COLD
FRONT PASSAGE CAUSES THE WINDS TO BECOME MORE WESTERLY. THOSE
WINDS WILL THEN PICK UP TO SMALL CRAFT ADVISORY LEVELS AFTER
MIDNIGHT TONIGHT AND CONTINUE INTO EARLY SATURDAY AFTERNOON.
ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THOSE
CONDITIONS.

LMZ644>646-172115-
/O.EXP.KMKX.SC.Y.0029.000000T0000Z-170317T2000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
304 PM CDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ643-180000-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-170318T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
304 PM CDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 6:07 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 16, 6:07 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
607 AM CDT Thu Mar 16 2017

.UPDATE...
The forecast remains on track.  Abundant sunshine this morning
will allow temps to climb quickly into the 30s with readings
hitting 40 west of Madison. Clouds increase later this afternoon
with precipitation arriving this evening. See the previous
discussion for details which remain unchanged.

&&

.AVIATION(12Z TAFS)...

A high pressure ridge centered over Wisconsin at the start of the
TAF period this morning will slide southeast by this afternoon.
This will allow a trough of low pressure out west to approach and
eventually move through the state late tonight into Friday
morning. VFR conditions under clear skies will start the TAF
period with increasing high clouds spreading west to east
beginning late this afternoon. Eventually, CIGS will lower to MVFR
then IFR between about 06z and 12z Friday. Precipitation will
develop across the area by mid evening over south central areas
and toward midnight in the southeast. It should start out as a
wintry mix around Madison and light snow in the Milwaukee area.
There is a chance of freezing rain. Warmer air pushing into the
western Great Lakes will transition the mix over to all rain in
the Madison area by or shortly after midnight. The light snow in
the southeast will change to a wintry mix then all light rain late
tonight into Friday morning. Any snow accumulations will likely
be less than an inch with ice accums look to be less than .02".

&&

.PREV DISCUSSION... (Issued 328 AM CDT Thu Mar 16 2017)

TODAY...Forecast Confidence Is High.

A surface high pressure ridge centered over the forecast area
this morning will slowly drift off to the southeast today, while
the next low pressure trough approaches from the west. Lots of
sunshine today with temps warming into the mid 30s to around 40.
An improvement from the past few days, but still about 5 degrees
below normal. We may see some clouds increase west of Madison late
this afternoon, as the trough approaches.

TONIGHT INTO FRIDAY MORNING...Forecast Confidence Is High.

A mid level short wave now riding the U.S./Canadian border after
kicking out of the Pacific Northwest will take a dive southeast
toward the western Great Lakes late tonight. We start to see the
influence of the leading PVA later this evening. A split upper
level jet with a north/south segment to our east will combine with
an east/west oriented segment poking in from the west to give us
the opportunity for a period of jet coupling in the favorable
ageostrophic circulations of both jets. This happens around
midnight tonight.

In addition, the low level h8 jet increases and provides rather
strong warm and moist air advection into the area. Isentropically,
this all results in rapid column saturation within the best deep
frontogenetic region ahead of the sfc trough tonight. West of
Madison will see the least amount of precip, as the best
saturation occurs to the east of there. That puts our eastern
forecast area into best area for precip.

The next concern is precip type. Surface temps will bottom out
around mid evening, especially across the east where skies will be
initially partly cloudy with light winds. Warm advection then
kicks in, but will struggle to scour out the cold air in the east,
likely just going up and over the cold air initially. As the
precip moves in, develops overhead, temps may be warm enough west
of Madison to keep it mainly as rain.

The cold temps in the east would likely cause the precip to start
as light snow. It would then transition over to a wintry mix,
including freezing rain and sleet, as we see a warm layer aloft
increase and eventually lose saturation in the dendrite region.
The east will transition over to all rain rather quickly Friday
morning, hanging on a bit longer up toward Sheboygan and Fond du
Lac.

It's complex, but at least it's a fast mover and temps will warm
rapidly, especially toward the morning rush hour. Will hold off on
any advisories at this point, as the total precip is not that
impressive. Will let the day crew take another look at it and make
the final call.

FRIDAY AFTERNOON THROUGH SATURDAY NIGHT...Forecast Confidence Is
Medium.

NAM/GFS/Canadian models are in good agreement with the cold front
moving east of the area Friday. The ECMWF remains slower with its
frontal passage. Continued to go with the NAM/GFS/Canadian
solutions with the frontal timing. Cold air advection behind the
front will help end the rain from west to east by early afternoon.

A potent 500 mb trough slides southeast across the region later
Friday into Friday night. There is pretty good differential
cyclonic vorticity advection with this feature. Area forecast
soundings are showing some steep low level lapse rates with
fairly moist low levels. This should bring low clouds into the
area.

There is some chance for light rain showers or snow showers
developing, given the upward vertical motion and moist low
levels. Added small PoPs in the far northeast counties later
Friday night for now, but it may need to be expanded over more of
the area for more of Friday afternoon and night. Brisk west
northwest winds should continue to bring colder air into the area.

A 500 mb ridge then works eastward into the region for Saturday
into Saturday night. High pressure at the surface slides
southeast through the region during this time. This should bring
quiet weather to the area, with partly cloudy skies. Winds will
weaken with the high passing through the area. Temperatures should
reach the lower 40s Saturday, with middle 20s Saturday night.

SUNDAY THROUGH WEDNESDAY...Forecast Confidence Is Medium.

Models are in decent agreement with showing warm air advection
returning to the area Sunday into early Monday. Then then bring a
cold front eastward through the region Sunday night into Monday
morning. There looks to be enough upward vertical motion during
this time from frontogenesis response and a passing 500 mb
vorticity maximum to bring chances for light rain Sunday night.
Some light snow may mix in later Sunday night, as temperatures
drop. Highs in the middle 40s to lower to middle 50s are forecast
for Sunday and Monday.

500 mb flow remains west northwest Monday night into Wednesday.
At the surface, strong cold air advection develops over the
region, as high pressure moves southeast toward the region. It
looks fairly dry during this period, with temperatures remaining
somewhat cool.

AVIATION(06Z TAFS)...

VFR conditions to continue through Thursday. Area of MVFR
stratocumulus continues to drift slowly ewd over MN/IA but is
showing some signs of decreasing. May get as close as WI border
but still expect this area of clouds to decrease through the late
night and early morning.

MARINE...

Low pressure is expected to strengthen over the Great Lakes
Friday night. Southerly winds ahead of this system may produce a
few wind gusts to 25 knots late tonight into Friday morning. Then
westerly winds will likely reach Small Craft Advisory conditions
Friday night through Saturday, on the back side of the low.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Davis
Today/Tonight and Aviation/Marine...Davis
Friday THROUGH Wednesday...Wood
Hazardous weather outlook, Mar 16, 3:47 AM CDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
347 AM CDT Thu Mar 16 2017

WIZ046-047-051-052-056>060-062>072-170900-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
347 AM CDT Thu Mar 16 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

A period of wintry precipitation is possible tonight, perhaps
lingering into the morning rush on Friday. Snow, sleet, and
freezing rain are possible, before all precipitation transitions
to rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-170900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
347 AM CDT Thu Mar 16 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Brisk northwest winds will likely reach Small Craft Advisory
levels Friday night into Saturday.

Wood
www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.